MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNK ACETABULAR TRIAL

DEPUY ORTHOPAEDICS INC US UNK ACETABULAR TRIAL
Catalog Number 221836152
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).D4: the device catalog number is unknown; therefore, udi is unavailable.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during spd the trials found broken.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : it was reported that during spd the trials found broken.The device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the returned device found signs of breakage at the pin trl lnr 10d 520dx36id, also the snap ring was not returned for evaluation.The observed condition of the device was most likely cause due to over torquing.Additionally the device has signs of scratches at the surface.The observed condition of the device was consistent with a component failure that was caused by exposure to unintended forces, like usage of forceps, tweezers, sharp tools, etc.While trialing.Properly handling and attention to the approved use of the device diminishes the risk of failure.The overall complaint was confirmed as the observed condition of the pin trl lnr 10d 520dx36id would contribute to the complained device issue.Based on the investigation findings, the potential cause is traced to unintended use error and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
UNK ACETABULAR TRIAL
Common Device Name
ACETABULAR TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18281986
Report Number1818910-2023-24811
Device Sequence Number12328306
Product Code HWT
UDI-Device Identifier10603295101260
UDI-Public10603295101260
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221836152
Device Lot NumberPG262447
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer12/26/2023
01/24/2024
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date12/27/2023
01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown